# SDR MASA20210915435

- Difficulty date: August 21, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331504S
- Condition: Corroded
- Location: Bs 265 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STGR26R AND FS265.00 AT FWD AVIONICS |STGR26R AND FS265.00 AT FWD AVIONICS WAS REPAIRED CRJ900 SRM 53-00-03-201-001-A02
